Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On complementary manifolds and projections in spaces $ L\sb p$ and $ l\sb p$


Author: F. J. Murray
Journal: Trans. Amer. Math. Soc. 41 (1937), 138-152
MSC: Primary 46E30; Secondary 46B20
MathSciNet review: 1501894
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 46B20

Retrieve articles in all journals with MSC: 46E30, 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501894-5
PII: S 0002-9947(1937)1501894-5
Article copyright: © Copyright 1937 American Mathematical Society